# SDR CALA2025022600444

- Difficulty date: February 11, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 116A4411U2
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO.2 EG INBOARD PYLON ATTACH WING LANDIENG EDGE FILLET PANEL HAS DEEP GOUGE REF ARR N/R 9934107 REMOVED AND REPLACED SKIN CLOSEOUT 611A AT R/W L/E INBOARD OF PYLON AS PER B737-800 SRM 51-40-02-0G-0 AND DWG# 116A4008. WORK ACCOMPLISHED BY V918489 REMOVED AND REPLACED SKIN CLOSEOUT 611A AT R/W L/E INBOARD OF PYLON AS PER B737-800 SRM 51-40-02-0G-0 AND DWG# 116A4008. WORK ACCOMPLISHED BY V918489
